Публикация №7015

Название публикацииON THE APPROXIMATION ACCURACY FOR QUANTILES IN A RANDOM-SIZE SAMPLE
Название на другом языке
Тип публикацииСтатья
ИзданиеMoscow University Computational Mathematics and Cybernetics
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2008
Том32
Номер4
ГлаваНе задан
Страницы214-221
АннотацияНе задан
АвторыПагурова В.И.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2005) ON THE ACCURACY OF THE APPROXIMATION OF THE NEGATIVE BINOMIAL DISTRIBUTION BY A GAMMA DISTRIBUTION AND THE RATE OF CONVERGENCE OF THE DISTRIBUTIONS OF SOME STATISTICS TO THE STUDENT DISTRIBUTION

(2004) ОБ ИСПОЛЬЗОВАНИИ РАСПРЕДЕЛЕНИЯ СТЬЮДЕНТА В ЗАДАЧАХ ТЕОРИИ ВЕРОЯТНОСТЕЙ И МАТЕМАТИЧЕСКОЙ СТАТИСТИКИ